MathSciNet Relay Station
MathSciNet bibliographic data
MR1277131 (96b:35056) 35J60 (35A20)
Schulz, Friedmar; Wang, Lihe Isolated singularities of Monge-Ampère equations. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3705–3708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement